# SDR 2003UALA00719

- Difficulty date: July 31, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W426012
- Condition: Delaminated
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WEDGE AND FASTENER HOLES.
